EconPapers    
Economics at your fingertips  
 

On the graphs and asymptotic forms of finite boolean relation matrices and stochastic matrices

David Rosenblatt

Naval Research Logistics Quarterly, 1957, vol. 4, issue 2, 151-167

Date: 1957
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1002/nav.3800040206

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:4:y:1957:i:2:p:151-167

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:4:y:1957:i:2:p:151-167